On Gaussian and Bernoulli covariance representations

Sergey G. Bobkov, Friedrich Götze, Christian Houdre

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

We discuss several applications, to large deviations for smooth functions of Gaussian random vectors, of a covariance representation in Gauss space. The existence of this type of representation characterizes Gaussian measures. New representations for Bernoulli measures are also derived, recovering some known 'inequalities.

Original languageEnglish (US)
Pages (from-to)439-451
Number of pages13
JournalBernoulli
Volume7
Issue number3
DOIs
StatePublished - 2001

Keywords

  • Bernoulli sums
  • Covariance identities
  • Gaussian measures
  • Large deviations

Fingerprint

Dive into the research topics of 'On Gaussian and Bernoulli covariance representations'. Together they form a unique fingerprint.

Cite this